# SDR I262005F00000

- Difficulty date: November 5, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N125SJ
- Make and model: Braero HS125700A
- Aircraft serial: NA0275
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C402
- Condition: Weak
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT (FUEL LOW PRESSURE) LIGHT ILLUMINATED, CREW ELECTED TO LAND.  FOUND LT FUEL BOOST PUMP WEAK.  PUMP REPLACED WITH OVERHAULED PUMP.  AWAITING TEARDOWN REPORT ON REMOVED PUMP. (NE05200503254) (K)
